Repositorio de producción científica de la Universidad de Sevilla

Sharp weighted bounds for multilinear maximal functions and Calderón-Zygmund operators

 

Advanced Search
 

Show simple item record

dc.creator Damián González, Wendolín es
dc.creator Lerner, Andrei K. es
dc.creator Pérez Moreno, Carlos es
dc.date.accessioned 2016-09-15T08:08:12Z
dc.date.available 2016-09-15T08:08:12Z
dc.date.issued 2015-02
dc.identifier.citation Damián González, W. y Lerner, A.K. (2015). Sharp weighted bounds for multilinear maximal functions and Calderón-Zygmund operators. Journal of Fourier Analysis and Applications, 21 (1), 161-181.
dc.identifier.issn 1069-5869 es
dc.identifier.issn 1531-5851 es
dc.identifier.uri http://hdl.handle.net/11441/45010
dc.description.abstract In this paper we prove some sharp weighted norm inequalities for the multi(sub)linear maximal function M introduced in [18] A.K. Lerner, S. Ombrosi, C. Pérez, R.H. Torres and R. Trujillo-Gonz´alez, New maximal functions and multiple weights for the multilinear Caldern-Zygmund theory, Advances in Math. 220, 1222-1264 (2009). and for multilinear Calderón-Zygmund operators. In particular we obtain a sharp mixed “Ap − A∞” bound for M, some partial results related to a Buckley-type estimate for M, and a sufficient condition for the boundedness of M between weighted Lp spaces with different weights taking into account the precise bounds. Next we get a bound for multilinear Calderón-Zygmund operators in terms of dyadic positive multilinear operators in the spirit of the recent work [16] A.K. Lerner, On an estimate of Calderón-Zygmund operators by dyadic positive operators, J. Anal. Math. Then we obtain a multilinear version of the “A2 conjecture”. Several open problems are posed. es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Springer es
dc.relation.ispartof Journal of Fourier Analysis and Applications, 21 (1), 161-181. es
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Multilinear maximal operator es
dc.subject Calderón-Zygmund theory es
dc.subject Sharp weighted bounds. es
dc.title Sharp weighted bounds for multilinear maximal functions and Calderón-Zygmund operators es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Análisis Matemático es
dc.relation.publisherversion http://download.springer.com/static/pdf/682/art%253A10.1007%252Fs00041-014-9364-z.pdf?originUrl=http%3A%2F%2Flink.springer.com%2Farticle%2F10.1007%2Fs00041-014-9364-z&token2=exp=1473927685~acl=%2Fstatic%2Fpdf%2F682%2Fart%25253A10.1007%25252Fs00041-014-9364-z.pdf%3ForiginUrl%3Dhttp%253A%252F%252Flink.springer.com%252Farticle%252F10.1007%252Fs00041-014-9364-z*~hmac=5eee88e7542043b8c4f8a36bf32882d387c6b21aefc7d0601e10b6e75899384c es
dc.identifier.doi 10.1007/s00041-014-9364-z es
dc.contributor.group Universidad de Sevilla. FQM-354: Análisis Real es
idus.format.extent 20 p. es
dc.journaltitle Journal of Fourier Analysis and Applications es
dc.publication.volumen 21 es
dc.publication.issue 1 es
dc.publication.initialPage 161 es
dc.publication.endPage 181 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/45010
Size: 250.2Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record